# SDR IPXA2024082414905

- Difficulty date: August 23, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,238 hours, 22,513 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT #4 ENG. OIL QUANITY DROPPED TO ZERO. OVER THE NEXT 20 MINUTES THE OIL PRESSURE DROPPED STEADILY REACHIMG 10 PSI(RED ZONE) THEN IT FLUCTUATED BETWEEN 10-13 BEFORE STEADY RED WE SHU #4 ENGINE CHANGED.C/W MASTER CHIP DETECTOR INSPECTION REFERENCE: TASK 79-21-05-202-024-J00 AT REQUEST OF POWER PLANT ENGINEERING , NO DEFECTS NOTED.
